# SDR DL757100214

- Difficulty date: January 27, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 65,370 hours, 30,576 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP 28D AFT.  REPAIRED BROKEN WIRE AT ROW 29D, CKS GOOD.
